Random extensive form games

J. Economic Theory, Volume 166, 2016, Pages 517-535.

Cited by: 0|Bibtex|Views1
EI
Other Links: dblp.uni-trier.de|academic.microsoft.com

Abstract:

We consider two-player random extensive form games where the payoffs at the leaves are independently drawn at random from a given feasible set C. We study the asymptotic distribution of the subgame perfect equilibrium outcome for binary-trees with increasing depth in various random (or deterministic) assignments of players to nodes. We ch...More

Code:

Data:

Your rating :
0

 

Tags
Comments